Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


T4 cell response
Dec 31, 2012

I take Nevirapine as part of my combo. My viral load has been below detection for years while on this combo of drugs. I have never seen a large increase in my T4 cells. They have been around 400 for some years. Do people on Nevirapine see less of a T4 cell increase than other possible drug combo's. ? Thanks, Looking for 500T's

Response from Dr. Young

Hello 500T and thanks for posting.

Seems like you're doing well on your current medications- it's important to remember that some people have normal CD4 values and immune function when their CD4s are only above 350. If your's is at 400, take a look at your CD4 percentage. Is it above 35% ? If so, it's quite possible that you're already back in *your* normal range.

Are your white blood cell or lymphocyte levels in the normal range or not? If not, perhaps there's something else amiss.

As for other medications, there's no compelling reason to think that one regimen of HIV medications causes meaningfully different increases in CD4s.

I hope that helps and wish you a healthy new year. BY



Previous
How long we can alive in second line treatment
Next
relationship and status disclosure

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement